# SDR FWRA2001001

- Difficulty date: April 3, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N222CC
- Make and model: Piper PA-31-350
- Aircraft serial: 8052095
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19341
- Part serial: R328472
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF ENGINE DUE TO A CRACK IN CRANKCASE FOUND ONE CAMSHAFT LOBE GONE AND ONE TAPPET BODY DAMAGED.
